Magnesium marine

I have been taking magnesium marine tablets and up to last week I did not notice anything, but last week I felt like I had so much more energy and was sleeping better, I have got a fitbit now which I wear like a watch and it monitors how many steps I do in a day, calories burnt and my sleep pattern, over the weekend I cleaned windows and other bits of housework which I found impossible before and took rests in between as in the past I have paid dearly for doing too much on a good day but today I am feeling fine, I am also doing light exercises at the gym and I managed to do 10 mins on the treadmill and 7 mins on the bike and also 12 lengths of the swimming pool, and also try to walk for at least an hour a day with my 3 dogs, so I am assuming this is all helping me feel better, I really hope so and its not just a break in between flares, I also started taking vitamin D and Zinc at the weekend to see if that will help me, I asked the Dr for amytripoline (not sure of spelling) and found it did not really help me so I have stopped and just take naproxin for now, obviously if it flares up again I will be asking for stronger pain killers, I still get stiff but find if I get up every couple of hours and do some exercise it is helping me, fingers crossed .......................also, I downloaded a book on diet and exercise for fybro and it was very interesting, it suggested eating artichokes, chicken, fish, leafy greens and hard boiled eggs as being good, and gentle exercise as well, so will see how that goes too, try anything and try to keep positive!!!

11 Replies

oldestnewest
  • Hi Cruz, these tablets sound good, just what I need, like you if I do too much for a couple of days boy do I suffer. Are you on any other meds, if they won't interfere with mine, atrovastatin & propanalol, plus weening off dosulapin, then I shall give them a try. Are they OTC though, might need to speak to pharmacist.

    Hope you carry on getting relief. TC x

  • Hi Maxwellous, they are from the health shop Holland and Barrett and as far as I know they don't interfere with any meds

  • Many thanks I'll pop in there & chat to the assistant. :-)

    Keep smiling x

  • Thanks for sharing such encouraging good news and tips.

    :-)

    A real inspiration to keep proactive with caring for health and well-being wherever and as much as we humanly can. :-)

    Sincerely hoping this all continues in a really good direction for you and truly interested to hear how it goes for you in the coming months.

    Kindest wishes,

    RockRose :-)

  • That sounds wonderful and I want to genuinely wish you continued success with them.

    All my hopes and dreams for you

    Ken

  • I'm really glad that you are find results from this. I have been looking at vitamin deficiencies and magnesium seems to come up over and over again, as does vitamin d. Could I ask what dosage you take please? I am quite up on the fits I need to take but not so sure on the amounts, I've read so many books ive confused myself!!

    Also have been thinking of the Fitbit, just waiting to get some money together for it.

    Thanks for posting, you've motivated me to get this sorted over the weekend 😃

  • I take 2 tablets a day one in the morning for energy and 1 at night to help with sleep, 188mg in each tablet, also look at this link

    healthunlocked.com/api/redi...

  • Be careful with magnesium suppliments i was taking them and my blood test showed very high levels was nearly admitted to hospital. ..it can be dangerous. .get doc to check you level first...

    i don't normally recommend anything doc says but i have experienced this one

  • oh that does not sound good, did you find yourself better on them and did the Dr take you off them, I have just received a link as well which made it sound more positive collective-evolution.com/20...

  • Sadly was in bad way..majar stomach cramps gastro bad went in hypo due to respitory failing yes doc said no more x

  • sounds awful, were you on them for long? I have been on them for 7 weeks now and feeling so much better I don't really want to come of them!

You may also like...